Don't ignore your skin health issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm using kojic acid since 1 week for reducing acne dark spots but I feel that instead of reducing dark spots it increases pimples. Is it possible maybe i'm wrong.

2 Doctors Answered
Possible. Treatment depends on the grade. Acne or pimples. Due to hormonal changes. Oily skin causes it. Common in adolescent age. May occur in adults also. Food like oily foods, ice cream, chocolate and sweets increase it. Treatment depends on the grade of pimples or acne. So, please send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Sometimes if you apply a lot of creams and don't wash face properly and use a toner then all creams can occlude your pores and cause acne I would suggest using a good cleanser and toner and apply sunscreen in the morning to prevent darkening of spots you have lightened with the creams.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.